# SDR ABXA9600250

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125391
- Condition: Cracked
- Location: Bs 1042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACKED FITTING AT LOWER INBOARD PYLON BULKHEAD AT STA 1042.  REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
